# SDR 2000UALA00062

- Difficulty date: February 8, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N7281U
- Make and model: Boeing 727222
- Aircraft serial: 21559
- Aircraft time: 61,963 hours, 35,620 cycles
- Engine: Pwa JT8D15
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION PER S/B 727-57A0182 AS MANDATED BY AD97-25-15 ON THE REAR SPAR WEB, RBL 34.00, ONE FASTENER HOLE WAS FOUND CRACKED.  FATIGUE THE FASTENER HOLE WAS OVERSIZED UNTIL THE CRACK WAS REMOVED (0.327 IN DIA) AND VERIFIED WITH NDT.  THEN OVERSIZED TO 0.343 IN DIA FOR INSURANCE.  CUT AND INSTALLED OVERSIZE FASTENER.  THIS REPAIR WAS APPROVED AS AN ALTERNATE MEANS OF COMPLIANCE TO THE ABOVE NOTED AD BY BOEING DER.
